Positive solutions of some nonlocal boundary value problems
Gennaro Infante and
J. R. L. Webb
Abstract and Applied Analysis, 2003, vol. 2003, 1-14
Abstract:
We establish the existence of positive solutions of some m -point boundary value problems under weaker assumptions than previously employed. In particular, we do not require all the parameters occurring in the boundary conditions to be positive. Our results allow more general behaviour for the nonlinear term than being either sub- or superlinear.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/483797.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/483797.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:483797
DOI: 10.1155/S1085337503301034
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().